MathSciNet Relay Station
MathSciNet bibliographic data
MR2266006 94A60 (37D45 37N99)
Alvarez, Gonzalo; Li, Shujun Some basic cryptographic requirements for chaos-based cryptosystems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 8, 2129–2151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement